# SDR C1HA200185001

- Difficulty date: January 4, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 106044143
- Part serial: 10392
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WITH GENERATORS ON RUDDER PEDAL INDICATOR SHOWS UPPER INDICATOR INSYNC WITH RUDDER PEDALS.  LOWER INDICATION SHOWS ONE NEEDLE WIDTH LEFT.  REMOVED AND REPLACED LOWER RUDDER POSITION SENSOR, CHECKS GOOD.
